# SDR UALA2012081004361

- Difficulty date: August 9, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,759 hours, 12,276 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WIRES LOCATED IN THE CABIN BELOW THE STOW BIN BS 697 RT SIDE.  WIRES FOUND BURNED AND SEVERED.  WIRES CHAFED ON A CUTOUT ON A REINFORCEMENT PANEL WHICH IS PART OF THE STOWBIN END CAP STRUCTURE.   REPLACED WIRES W6163-0141, 0143, 0144, 0145, REF SWPM 20-10-13 WDM 23-33-32 HOOK UP CHART MM 23-33-02-401.  INSTALLED CATERPILLAR CHAFE PROTECTION ON CUTOUT, SECURED WIRE BUNDLES IN SLEEVING AND CLAMPED, OPS CHECKED WUZ8956N & JC'S.
